# SDR UIEA2018041000655

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,097 hours, 16,339 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW HEAT EICAS MESSAGE ON LANDING.  RERACKED THE WINDOW HEAT CONTROLLER AND PERFORMED TEST. OPS CHECKED GOOD IAW AMM 30-41-00.
